# SDR UPS01835759

- Difficulty date: April 9, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 78,573 hours, 24,616 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT PIT AT FS 1220 L33R FITTING IS CORRODED ***CPCP***     REMOVED CORROSION IAW DC8 SRM 51-1-8 ORIGINAL THICKNESS 0.125 MINIMUM REMAINING THICKNESS IS 0.063 & FOUND TO BE OUT OF LIMITS RMVD CORROSION LOCATED & DRILL NEW FITTING IAW DC8 SRM 51-1-21 AND INSTALLED FIT TING IAW DC8 SRM 51-1-20D
